Hodge Spectral Sequence on Pseudoconvex Domains.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 1-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
q-convex Kähler manifolds, cohomologies on Hermitian manifolds, Hodge spectral sequence, de Rham complex, Dolbeault cohomology, pseudoconvex domain
@article{MZ_1988__197_1_183754,
author = {Takeo Ohsawa and Kensho Takegoshi},
title = {Hodge {Spectral} {Sequence} on {Pseudoconvex} {Domains.}},
journal = {Mathematische Zeitschrift},
pages = {1--12},
year = {1988},
volume = {197},
number = {1},
zbl = {0638.32016},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183754/}
}
Takeo Ohsawa; Kensho Takegoshi. Hodge Spectral Sequence on Pseudoconvex Domains.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 1-12. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183754/